Psoriasis triggered by infliximab in a patient with Behçet's disease.
Аннотация
PURPOSE: To report a case of psoriasis triggered by anti-tumor necrosis factor-alpha (TNF-α) therapy in a uveitis patient with Behçet's disease.
CASE REPORT: A 34-year-old man with established Behçet's disease was started on infliximab therapy for recurrent uveitis and showed an excellent response. After 2 years of infliximab treatment, he developed erythematous scaly plaques on both of his palms and heels. No clinical or serological evidence of infection was found, and there was no personal/family history of psoriasis. Histological examination of one lesion showed that it was consistent with psoriasis. Because of the development of hyperkeratotic skin lesions consistent with guttate psoriasis, the infliximab treatment was discontinued. Six months later, the psoriasis had resolved.
CONCLUSIONS
Blockade of TNF-α is an effective treatment for psoriasis as well as Behçet's disease. However, we have to consider new-onset psoriasis as an adverse side effect that can be triggered by anti-TNF-α therapy in Behçet's disease.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.